# SDR IPXA2017081520585

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 12,875 hours, 4,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Guard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING ON EMERGENCY EXIT LIGHT SWITCH BROKEN.   R & R SWITCH GUARD IAW AMM 33-51-00, REV 121.02.
